MAUDE Adverse Event Report: DEPUY MITEK LLC US 7X15 AND 8X15MM MODULAR DRIVER; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US 7X15 AND 8X15MM MODULAR DRIVER; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 219447
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: mitek employee.Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: the complaint device was discarded and is not available for physical evaluation.The reported complaint cannot be confirmed.The likely root cause of the reported failure is wear of the device over time; however, a specific root cause cannot be conclusively determined.The lot number of the device was unable to be provided which precludes a dhr review and a lot specific complaint history search.At this time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family to monitor the extent to which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep that his 5x12 and 6x12mm modular driver and 7x15 and 8x15mm modular driver were bent by the tips were bent and his tendon sizer 4-9mm had faded laser lines during a bicep procedure.The case was completed with other like devices.There were no patient consequences or delays.The devices were discarded by the customer.This is report 2 of 2 for (b)(4).

Brand Name
7X15 AND 8X15MM MODULAR DRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9010487
Report Number1221934-2019-58279
Device Sequence Number14007921
Product Code LXH
UDI-Device Identifier10886705006533
UDI-Public10886705006533
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219447
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1